# SDR ASAA2023062743762

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,830 hours, 1,405 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. BITE CHECKED APU REF AMM CH 49-61-00-700-801, FOUND NEW ACTIVE FAULT MAINT MESSAGE 49-41254 START CONVERTER UNIT SHOWS START SYSTEM INOP, OCCURRED AT 1852Z 27JUN2023. IN FAULT HISTORY FOUND THAT MAINT MESSAGE OCCURRED 1852Z 27JUN2023 & 1341Z 27JUN 2023 FOR 49-41254, ALSO IN FAULT HISTORY MAINT MESSAGE 49-41012 NO APU ROTATION SHUTDOWN, OCCURRED 1341Z 27JUN2023, CONTINUE ON MEL 49-11-01. CSS SUCCESSFULLY PASSED, THIS CLEARS MEL 49-99A.
